# SDR COMA0160359

- Difficulty date: April 10, 2001
- Submitted: April 10, 2001
- Operation: Air carrier
- Aircraft: N918CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7018
- Aircraft time: 18,723 hours, 17,853 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 601R311719172
- Condition: Cracked
- Location: Fuselage
- Part time: 18,723 hours, 17,853 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 484 ANGLES CRACKED T LBL 27 INBOARD AND OUTBOARD.  REPAIRED INTERCOSTALS AND ANGLES AT FS 484 IAW WVAC EO 601R-53-2375.
